English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Asymptotics from Scaling for Nonlinear Wave Equations

Szpak, N. (2010). Asymptotics from Scaling for Nonlinear Wave Equations. Communications in Partial Differential Equations, 35(10), 1876-1890. doi:10.1080/03605300903540935.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2EC8-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0011-2ECA-2
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Szpak, Nikodem1, Author              
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show

Details

show
hide
Language(s):
 Dates: 20102010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: ISI: 000281565800005
DOI: 10.1080/03605300903540935
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Partial Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: New York : Marcel Dekker
Pages: - Volume / Issue: 35 (10) Sequence Number: - Start / End Page: 1876 - 1890 Identifier: ISSN: 0360-5302
CoNE: https://pure.mpg.de/cone/journals/resource/954925521677